# SDR DHLA200700053

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 084
- Aircraft time: 48,165 hours, 30,724 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH ANTI-SKID IN ON /ALT THE LEFT BRAKES GRAB AND PULL AIRCRAFT TO THE LEFT.  BLED BRAKING SYS GREEN AND YELLOW AND OPS CK NORMAL PER MM 32-42-00.
